side effect of Kaletra
Jul 4, 2006
I am 25 and have started HIV treatment. I am African but dark in complexion. Since I started the treatment,I have become more and more dark. I told my doctor about it but she doesn't think it's the medication(Kaletra), but I notice massive changes of my complexion for three months now. What can be the problem?
Response from Dr. Conway
Hyperpigmentation is not really a side effect of Kaletra. Of thae antivirals, it has been reported with AZT, so I wonder if this is one of your medications. I would also wonder if it is related to something else, such as a fungal infection of your skin. Perhaps you should discuss these issues further with your doctor, or a skin specialist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Headache A Symptom Of Acute HIV Infection?
- Achy Balls After Blowjob Worried I Have HIV
- How Do You Get Rid Of Vaginal Cysts?
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- Why It Still Burn After I Have Been Treated For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.